# SDR ASAA2023102545867

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 26,019 hours, 8,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECKED GOOD THE R1 DOOR EMERGENCY LIGHT POWER SUPPLY IAW B737-900 AMM 33-51-06-960-806 STEP 5E & 5F.
